# SDR DALA2017031402056

- Difficulty date: February 23, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 67,190 hours, 22,181 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Corroded
- Location: Defuel Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WS 216 CORRODED ON DEFUEL VALVE AT CONNECTOR PLUG CONNECTION.  REPLACED DEFUEL VALVE ACTUATOR IAW AMM 28-26-02. OPS CHECKED PASSED.
